Liverpool student's warning after contraceptive pill caused blood clot that changed her life

Liverpool student's warning after contraceptive pill caused blood clot that changed her life
 

A Liverpool student has spoken out after suffering a life changing blood clot - caused by side effects of the contraceptive pill.
Orlaith Clinton, 21, noticed a pain in her leg during a flight home from New York, which turned out to be a blood clot, that could have proved fatal.
Orlaith had taken the pill - microgynon - since she was 16 and is not speaking out about her ordeal to warn other women.
The International Journalism student at Liverpool John Moores University said to Belfast Live : "At the time, I thought I did get good advice about my pilll.
"But I definitely think the... read more

 
15 March 2019 in Regional North West , Views: 25
Share:
 




News Widget for Webmasters


Realtime News

 

«
»
Mo Tu We Th Fr Sa Su
        1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30 31